# SDR ZIAA04057

- Difficulty date: November 27, 2001
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8376072
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - REMOVE REPAIR INSTALLATION AT RT WING UPPER SURFACE, WS 70, 7/8 PLANK SEAM FOR CO CONVENIENCE.  CONFIRM THE EXTENT OF DAMAGE AT THIS LOCATION.  INSTALL REPAIR PER ZANTOP DWG A72-R03.  REMOVED EXTERNAL DOUBLERS ON PLANK 7/8 SEAM AT WS 65-83.  CONFIRM CORROSION CLEAN OUT BTW WS 67.25 AND 75.23.  FOUND SPLICE GAP WIDENED BTW WS 75-83.  CORROSION REMOVED BTW WS 75-83, MATERIAL REMOVED WITHIN LIMITS PER S/B 620. REINSTALLED REPAIR IAW ZANTOP DWG A72-R03.  NO FURTHER ACTION REQUIRED.  (M)
